# SDR UIEA2019091605506

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,180 hours, 21,404 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD FUEL EICAS DURING DURING CLIMB. FUEL MIGRATION FROM R TO L FUEL TANK OF 3000 LBS. T/S EICAS R FWD FUEL PUMP MESSAGE PER FIM TASK 28-22 FT 819, SHEET 3, BOX #4. DEFERRED R FWD BOOST PUMP PER MEL 28-22-01. THIS OPENS MDDR 117781. MCC BOB NOTIFIED, ALL PLACARDS INSTALLED. LP 1076167 - M3: T/S IAW FIM 28-22 FT 819. REMOVED RT FWD FUEL PUMP PRESSURE SWITCH TO BLEED PRESSURE SENSE LINE PER FIM IAW AMM 28-42-01. REINSTALLED RT FWD FUEL PUMP PRESSURE SWITCH AND OPS CHECK GOOD. NO DEFECTS NOTED, MDDR 117781 CLOSED. PLACARDS REMOVED AND MCC NOTIFIED.`
